p
Allegra Hives work from the inside to provide effective relief from the inflammation and itchiness of allergic skin reactions- so hives won't get under your skin. Formulated with the active ingredient fexofenadine hydrochloride, a non-drowsy antihistamine that won't leave you feeling tired and sluggish, one tablet of Allegra Hives provides relief from hives and skin itchiness for up to 12 hours, leaving you free to enjoy a full day or night of activity without fatigue or discomfort. Vegetarian-friendly, Allegra Hives is gluten and lactose-free and contains no casein, eggs, dairy, iodine, peanuts, shellfish, soy, tree nuts, or whey. Allegra Hives is intended for adults and children 12 and older. The active ingredient is fexofenadine HCl, a non-drowsy antihistamine, so you can take it day or night without drowsiness. Stock up on Allegra Hives and enjoy lasting, non-drowsy relief from itching due to hives all year long. Live your greatness with all-day or all-night relief with Allegra Hives.
p
Adults and children 12 years of age and older: Take 1 tablet (120 mg) once daily with a glass (250 ml) of water. Do not use for a long period of time unless advised by a doctor.
p
Active Ingredients Medicinal ingredient: Fexofenadine Hydrochloride 60mg (in each tablet) Inactive ingredients Non-medicinal ingredients: Colloidal silicon dioxide, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxide, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, titanium dioxide
Similar Items
NA
add to cart
Allegra 24-Hour Allergy Relief Tablets
$32.19
NA
add to cart
Allegra 12-Hour Hives Itchy Skin Relief
$14.19
NA
add to cart
Breathe Right Nasal Strips Extra Strength
$6.99
NA
add to cart
Breathe Right Nasal Strips
$17.79
NA
add to cart
health One Loratadine Allergy Remedy 10 mg - 12 Tablets
$10.99
NA
add to cart
health One Loratadine Allergy Remedy 10 mg - 24 Tablets